RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 5, Pages 787–790 (Mi mz2752)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the spectrum of the Schrödinger operator with large potential concentrated on a small set

A. R. Bikmetov, R. R. Gadyl'shin

Bashkir State Pedagogical University

DOI: https://doi.org/10.4213/mzm2752

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:5, 729–733

Bibliographic databases:

UDC: 517.956
Received: 27.09.2005
Revised: 08.10.2005

Citation: A. R. Bikmetov, R. R. Gadyl'shin, “On the spectrum of the Schrödinger operator with large potential concentrated on a small set”, Mat. Zametki, 79:5 (2006), 787–790; Math. Notes, 79:5 (2006), 729–733

Citation in format AMSBIB
\Bibitem{BikGad06}
\by A.~R.~Bikmetov, R.~R.~Gadyl'shin
\paper On the spectrum of the Schr\"odinger operator with large potential concentrated on a~small set
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 5
\pages 787--790
\mathnet{http://mi.mathnet.ru/mz2752}
\crossref{https://doi.org/10.4213/mzm2752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249138}
\zmath{https://zbmath.org/?q=an:1169.35044}
\elib{http://elibrary.ru/item.asp?id=9198920}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 5
\pages 729--733
\crossref{https://doi.org/10.1007/s11006-006-0084-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238504700017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747814705}


Linking options:
  • http://mi.mathnet.ru/eng/mz2752
  • https://doi.org/10.4213/mzm2752
  • http://mi.mathnet.ru/eng/mz/v79/i5/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Khusnullin, “A perturbed boundary eigenvalue problem for the Schrödinger operator on an interval”, Comput. Math. Math. Phys., 50:4 (2010), 646–664  mathnet  crossref  mathscinet  adsnasa  isi
    2. Gadyl'shin R.R., “On Regular and Singular Perturbations of the Eigenelements of the Laplacian”, Integral Methods in Science and Engineering, Vol 1: Analytic Methods, eds. Constanda C., Perez M., Birkhauser Boston, 2010, 135–148  crossref  mathscinet  zmath  isi
    3. A. R. Bikmetov, R. R. Gadylshin, “Vozmuschenie ellipticheskogo operatora uzkim potentsialom v $n$-mernoi oblasti”, Ufimsk. matem. zhurn., 4:2 (2012), 28–64  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:281
    Full text:100
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019